# SDR GTIA012124

- Difficulty date: November 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LOWER INNER WEB FORWARD BAG DOOR FS 370 TO FS 427 HAS OVERSIZED HOLES, EXTRA HOLES, CORRODED HOLES, A BAD PREVIOUS REPAIR AND NUMEROUS DENTS FROM OVER DRIVEN RIVETS.  LOCATED AND DRILLED NEW INNER WEB.  INSTALLED INNER WEB IAW DC9 SRM 51-30-2.  (M)
